# SDR AALA202102129007

- Difficulty date: February 11, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N721AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31546
- Aircraft time: 32,013 hours, 3,537 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4L DOOR EMERGENCY EXIT SIGN AT TOP OF DOOR IS HANGING LOOSE. FOUND QUICK CONNECTION SPLICE UNPLUGGED BEHIND EXIT SIGN OF DOOR 4L, RECONNECTED AS REQUIRED.
